Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Teenager having recurring headaches, tiredness, fluctuating temperatures, internal shaking, pain in left side of the stomach. Suggestions?

I am a 15 year old female. I have had an on and off tolerable headache for about 4 days. I have been more tired lately than normal. I have fluctuating temperatures. In a matter of twenty minutes my temp will rise from 95.1 to 98.7 and then lower and start over. I have cold symptoms right now and some internal shaking along with random dull pain in the left side of my stomach . Do have any ideas if something is wrong with me or whether this is normal?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
its normal. nothing is abnormal. all symptoms you are having is normal phenomena of teenage due to hormonal changes and anxiety. so just calm down and after sometime it will go itself no need of any treatment. so don't worry. hope my answer is thankful and helpful to you. take care and have a healthy life.
Answered: Fri, 26 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor